MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for error messages (e-2 and e-5) and low blood glucose test results using two true focus meters; additional internal report reference number (b)(4).Customer stated she had purchased both meters the week prior to the call.The customer is concerned with test results from meter to meter comparison results using the true focus meters of 63 and 90 mg/dl am fasting.Customer did not disclose which true focus meter gave which result.The customer¿s expected blood glucose test result ranges are 140- 150 mg/dl am fasting, 170- 200 mg/dl pm fasting and 320 mg/dl pm fasting post dinner.The customer feels well and did not report any symptoms.No medical attention due to the blood glucose test results obtained was reported at the time of the initial call.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the dining room.The test strip lot manufacturer¿s expiration date is 03/20/2024 and open vial date is (b)(6) 2022.The meter memory was not reviewed for previous test result history (customer has vision issue).Customer declined a replacement and stated that she would contact her doctor to get a prescription for a different brand meter.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional internal report reference number: (b)(4): same test strip lot number, different meter serial number.Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated that the day after the initial call she had gone to the hospital; customer stated that she had gone to the hospital due to the low blood glucose test results obtained.No further information was provided.Customer stated that she had since obtained a different meter and disconnected the call.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14735764
Report Number1000113657-2022-00346
Device Sequence Number5800246
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2024
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNA1015
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/23/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown